# SDR AALA20101107DFW03

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 62,302 hours, 21,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT SEAT 18DEF INOPERATIVE.  REPLACED EMERGENCY LIGHT HARNESS AT SEAT ROW 18DEF.  OPS CHECK NORMAL.
